# SDR MALA010214

- Difficulty date: February 25, 2001
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N443XJ
- Make and model: Saab 340B
- Aircraft serial: 443
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Low
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3205 LANDING GEAR WOULD NOT RETRACT.  ATTEMPTED 3 TIMES ON DEPARTURE.  AIR RETURN TO MSP.  MAINTENANCE FOUND LT MAIN GEAR STRUT UNDERSERVICED.  STRUT WAS HANGING UP AND NOT MAKING WOW SWITCHES, SERVICED LT STRUT PER MM 12-30-32, PERFORMED GEAR SWINGS, ALL OPS CHECK GOOD.
